Publications with L. Fuchs

All publications by László Fuchs and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:316 Fuchs, L., & Shelah, S. (1989). Kaplansky’s problem on valuation rings. Proc. Amer. Math. Soc., 105(1), 25–30. DOI: 10.2307/2046728 MR: 929431
Sh:317 Becker, T., Fuchs, L., & Shelah, S. (1989). Whitehead modules over domains. Forum Math., 1(1), 53–68. DOI: 10.1515/form.1989.1.53 MR: 978975
Sh:352 Eklof, P. C., Fuchs, L., & Shelah, S. (1990). Baer modules over domains. Trans. Amer. Math. Soc., 322(2), 547–560. DOI: 10.2307/2001714 MR: 974514
Sh:766 Fuchs, L., & Shelah, S. (2003). On a non-vanishing Ext. Rend. Sem. Mat. Univ. Padova, 109, 235–239. arXiv: math/0405015 MR: 1997989
Sh:879 Eklof, P. C., Fuchs, L., & Shelah, S. (2012). Test groups for Whitehead groups. Rocky Mountain J. Math., 42(6), 1863–1873. arXiv: math/0702293 DOI: 10.1216/RMJ-2012-42-6-1863 MR: 3028765